Skip to content
My WebMD Sign In, Sign Up
Sores on my arms and legs
avatar
kiki7zen posted:
I am 63, female, taking Warfarin, Lovastatin, and Atenolol BP meds - and have been on meds for several years; and that the labels say the meds could cause a person to itch. I just finished an Antibiotic and take Mupurin Ointment to help heal my sores (per Dr. Rx) I have put several type of other solutions, Hydrogen Peroxide, Witch Hazel, Tea Tree Oil, Alcohol, Lotions, and others. I have a medical background and always wash my hands, etc . I just read about a treatment using Hydrogen Perioxide to soak in the tub 20 minutes --using 2 bottles and her sore went away. I will try it.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Got Eczema or Roseaca? caring help is on the way-.... heres a tip for you!
LIMU (Gentle seaweed cleanser) for men and Women and safe for kids too! remove eye makeup and shave with this popular daily cleanser from ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.